On the Riemann boundary value problem in the case of a piecewise Lyapunov contour
Închide
Articolul precedent
Articolul urmator
191 1
Ultima descărcare din IBN:
2018-02-22 13:14
SM ISO690:2012
NEAGU, Vasile. On the Riemann boundary value problem in the case of a piecewise Lyapunov contour. In: Conference of Mathematical Society of the Republic of Moldova. 4, 28 iunie - 2 iulie 2017, Chişinău. Chişinău: Centrul Editorial-Poligrafic al USM, 2017, pp. 305-310. ISBN 978-9975-71-915-5.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
4, 2017
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chişinău, Moldova, 28 iunie - 2 iulie 2017

On the Riemann boundary value problem in the case of a piecewise Lyapunov contour

Pag. 305-310

Neagu Vasile
 
State University of Moldova
 
Disponibil în IBN: 5 octombrie 2017


Rezumat

The generalized Riemann boundary value-problem is investigated in the case of a piecewise Lyapunov contour. It is proved that the conditions for normal solvability depend on the coefficients of the problem, as well as on the presence of corner points on the contour of integration.

Cuvinte-cheie
Noetherian operator, symbol,

Lyapunov contour, Riemann boundary value problem